# SDR JJBA20120730016

- Difficulty date: July 30, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 30,351 hours, 41,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW NOTICED THE SECOND CEILING EMERGENCY LIGHT WAS INOPERATIVE.    R & R THE LIGHT BULB AN PERFORMED AN OPS CHECK WHICH PRODUCED A SATISFACTORY RESULT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
